Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 266, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 6, 2012, 3:34 PM CDT for Bollinger County, Wayne County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 3:34 PM CDT (20:34 UTC)
- Expired
- Jul 6, 2012, 4:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bollinger County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 133 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
631
WUUS53 KPAH 062034
SVRPAH
MOC017-223-062100-
/O.NEW.KPAH.SV.W.0266.120706T2034Z-120706T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
334 PM CDT FRI JUL 6 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 400 PM CDT.
* AT 330 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES EAST OF SHOOK...OR 9 MILES
NORTHEAST OF WAPPAPELLO LAKE AREA...MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
WAPPAPELLO LAKE...SHOOK AND WAPPAPELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3694 9049 3718 9023 3705 9012 3704 9015
3702 9015 3693 9026
TIME...MOT...LOC 2034Z 039DEG 8KT 3705 9021
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
338
WWUS53 KPAH 062052
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
352 PM CDT FRI JUL 6 2012
MOC017-223-062102-
/O.EXP.KPAH.SV.W.0266.000000T0000Z-120706T2100Z/
BOLLINGER MO-WAYNE MO-
352 PM CDT FRI JUL 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND
SOUTHWESTERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI WILL EXPIRE AT
400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3694 9049 3718 9023 3705 9012 3704 9015
3702 9015 3693 9026
TIME...MOT...LOC 2052Z 039DEG 8KT 3702 9024
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:17 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 6, 3:17 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
317 PM CDT FRI JUL 6 2012
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 220 PM CDT FRI JUL 6 2012
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF BY
MID EVENING. QUIET CONDITIONS ARE EXPECTED OVERNIGHT. CONTINUED
SLIGHT CHANCES OF LATE MORNING/AFTERNOON SHOWERS AND STORMS AGAIN
ON SATURDAY AS WE REMAIN IN THE OPPRESSIVELY HOT AND MAINLY
DIURNALLY UNSTABLE PATTERN. ANY SHOWERS AND STORMS SHOULD AGAIN
TAPER OFF BY MID EVENING SATURDAY.
A SIGNIFICANT CHANGE WILL BEGIN ON SUNDAY WITH THE APPROACH OF A
COLD FRONT. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE FROM THE
NORTH THROUGH THE DAY SUNDAY AS MODELS ARE IN DECENT AGREEMENT
BRINGING THE FRONT TO OUR NORTHERN DOORSTEP BY 00Z MONDAY.
INCREASING CLOUDS AHEAD OF THE FRONT SHOULD KEEP HIGH TEMPERATURES
BELOW THE CENTURY MARK...THOUGH HIGHER DEW POINTS WILL PUSH HEAT
INDICES TO OR SLIGHTLY ABOVE 100 DEGREES.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 220 PM CDT FRI JUL 6 2012
FOR THE START OF THIS EXTENDED PERIOD...THE VAST MAJORITY OF THE
NUMERICAL GUIDANCE HAS ALREADY WEAKENED THE RIDGE ACROSS THE WFO PAH
FORECAST AREA...GENERATING A MID-LEVEL COL. THIS WEAKNESS IN THE
RIDGE SUPPORTS A FASTER INTRUSION OF THE WESTERLIES AND SERVES TO
ENHANCE THE MOMENTUM OF THE UPPER LEVEL TROUGH...LEADING TO A
PERSISTENCE IN LIFT ACROSS THE AREA...ESPECIALLY SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA /SOUTH OF
INTERSTATE 64/...AS WELL AS WESTERN KENTUCKY. AS ALLUDED TO
YESTERDAY...AN LOW-MID LEVEL LOW PRESSURE CENTER OVER THE LOWER
MISSISSIPPI VALLEY WILL IMPRESS AN INVERTED TROUGH AT THE
SURFACE...FOCUSING MOISTURE AND INSTABILITY AT THE SURFACE...WHILE
GENERATING A SOUTHWEST-NORTHEAST ORIENTED DEFORMATION ZONE ALOFT.
GIVEN THE AFOREMENTIONED FACTORS...AN INCREASE OF POPS/WEATHER INTO
THE HIGH CHANCE AND LIKELY CATEGORIES WAS WARRANTED SUNDAY NIGHT
INTO MONDAY...WITH BEST CHANCES FOR RAIN SHIFTING FROM NORTHWEST
KENTUCKY AND EXTREME SOUTHERN ILLINOIS...SOUTHWARD TO THE KENTUCKY
TENNESSEE BORDER.
GIVEN THE PERSISTENT BLOCKING OF THE WESTERN U.S. UPPER RIDGE AND
THE MID-ATLANTIC COMPONENT OF THE UPPER RIDGE...THE BASE OF THE
TROUGH WILL SHARPEN SLIGHTLY OVER THE WFO PAH FORECAST
AREA...DELINEATING AN AXIS OF RAIN VERSUS NO RAIN ACROSS THE AREA.
THE SOUTHERN 1/2 OF THE WFO PAH FORECAST AREA WILL LIKELY SEE RAIN
CHANCES LINGER INTO TUESDAY..BEFORE EXITING THE AREA TUESDAY
EVENING.
AT THIS TIME...THERE REMAINS SOME UNCERTAINTY ON WEDNESDAY AND
THURSDAY AS TO WHETHER THE UPPER LEVEL TROUGH AXIS WILL RETROGRADE
SLIGHTLY BACK INTO THE PENNYRILE REGION OF WEST KENTUCKY. FOR
CONSISTENCY SAKE AND GIVEN MODEL VARIABILITY...WILL LEAVE NEARLY ALL
OF THE WFO PAH FORECAST AREA DRY FROM WEDNESDAY THROUGH FRIDAY.
MAXIMUM TEMPERATURES /WITH THE RAIN CHANCES/ WILL REMAIN IN THE 85
TO 90 DEGREE RANGE...WITH A SLIGHT WARMING INTO THE LOWER 90S
THROUGH THE REMAINDER OF NEXT WEEK. LOWS WILL BE A LITTLE
COOLER...RANGING FROM THE MIDDLE AND UPPER 60S THROUGH THE PERIOD.
MINIMUM DAYTIME RELATIVE HUMIDITY VALUES SHOULD REMAIN AT OR BELOW
THRESHOLD VALUES TO WARRANT ANY MENTION ELEVATED FIRE DANGER NEXT
WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 220 PM CDT FRI JUL 6 2012
ISOLATED TO SCATTERED TSRA WILL CONTINUE THROUGH 03Z...AND WILL BE
AMENDED INTO TAF WHEN ANY DEVELOP AND APPROACH A TAF SITE. WINDS
GUSTING TO 30 TO 50 KTS WILL BE POSSIBLE IN AND NEAR STORMS. MVFR
VSBYS AND CIGS ARE POSSIBLE WITH STORMS...AND MOST AREAS WILL SEE
SCT-BKN MID LEVEL CLOUDS AWAY FROM TSTMS. AFTER TSTMS
DISSIPATE...VFR CONDITIONS EXPECTED OVERNIGHT WITH CALM TO LIGHT
SOUTHEAST WINDS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ILZ075>078-
080>094.
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MOZ076-086-
087-100-107>112-114.
IN...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR INZ081-082-
085>088.
KY...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR KYZ001>022.
&&
SHORT TERM...RST
LONG TERM....SMITH
AVIATION...RSTHazardous weather outlook, Jul 6, 3:08 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 308 AM CDT FRI JUL 6 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 308 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. EXCESSIVE HEAT WARNING AND ELEVATED FIRE DANGER HEADLINES CONTINUE. REFER TO THE WARNING AND SPECIAL WEATHER STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS JUST A SLIGHT CHANCE OF STORMS SATURDAY...THEN A BETTER CHANCE SUNDAY INTO EARLY NEXT WEEK AS A FRONTAL SYSTEM WORKS SOUTH ACROSS THE AREA. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. THE EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH SATURDAY. AN ELEVATED FIRE DANGER WILL PERSIST THROUGH SATURDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Special weather statement, Jul 6, 3:02 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE PADUCAH KY 302 PM CDT FRI JUL 6 2012 KYZ001>004-006-009-MOZ112-062045- BALLARD KY-CALLOWAY KY-CARLISLE KY-FULTON KY-GRAVES KY-HICKMAN KY-MISSISSIPPI MO- 302 PM CDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...GRAVES...CARLISLE... SOUTHWESTERN CALLOWAY...SOUTHEASTERN BALLARD AND EASTERN FULTON COUNTIES IN WESTERN KENTUCKY...AND EASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 345 PM CDT... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FULGHAM...OR 6 MILES NORTH OF FULTON... MOVING SOUTHWEST AT 10 MPH. OTHER ISOLATED STRONG THUNDERSTORMS WERE DEVELOPING OVER NORTHERN GRAVES COUNTY...ABOUT 7 MILES NORTHWEST OF MAYFIELD...OVER SOUTHWEST CALLOWAY COUNTY...AND NEAR BARDWELL IN CARLISLE COUNTY. ALL STORMS ARE MOVING SOUTHWEST AT 10 MPH. ANY OF THESE STORMS ARE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... FULTON...HICKMAN...AND BARDWELL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 6, 3:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 304 PM CDT FRI JUL 6 2012 MOZ107-108-062045- CARTER MO-RIPLEY MO- 304 PM CDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIPLEY AND CARTER COUNTIES IN SOUTHEAST MISSOURI UNTIL 345 PM CDT... AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VAN BUREN...MOVING SOUTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... VAN BUREN...FREMONT AND FREEMONT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 6, 3:10 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 310 PM CDT FRI JUL 6 2012 MOZ086-100-109-110-062100- BOLLINGER MO-BUTLER MO-STODDARD MO-WAYNE MO- 310 PM CDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE...WESTERN STODDARD...NORTHEASTERN BUTLER AND SOUTHERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 400 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF SHOOK...OR 10 MILES NORTHEAST OF WAPPAPELLO LAKE AREA...MOVING SOUTHWEST AT 10 MPH. ANOTHER STRONG STORM WAS DEVELOPING A FEW MILES SOUTH OF MARBLE HILL...MOVING SOUTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... WAPPAPELLO LAKE AREA...SHOOK...PUXICO AND WAPPAPELLO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 6, 3:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 316 PM CDT FRI JUL 6 2012 INZ087-088-KYZ018-019-062100- DAVIESS KY-HENDERSON KY-SPENCER IN-WARRICK IN- 316 PM CDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARRICK AND SOUTHWESTERN SPENCER COUNTIES IN SOUTHWEST INDIANA...AND EASTERN HENDERSON AND WESTERN DAVIESS COUNTIES IN NORTHWEST KENTUCKY UNTIL 400 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUREKA...OR 9 MILES SOUTHEAST OF NEWBURGH... MOVING SOUTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... STANLEY...ST. JOSEPH AND HEBBARDSVILLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 6, 3:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 319 PM CDT FRI JUL 6 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-070300- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 319 PM CDT FRI JUL 6 2012 ...WILDFIRE POTENTIAL WILL REMAIN ELEVATED THROUGH SATURDAY... DUE TO THE ONGOING DROUGHT...PARCHED GRASSLANDS AND FOREST VEGETATION REMAIN VULNERABLE TO FIRE. THE EXCEPTION IS WHERE LOCALLY HEAVY RAIN HAS OCCURRED IN SCATTERED THUNDERSTORMS. MOST LOCATIONS ARE OVER A FOOT OF RAIN BELOW NORMAL FOR THE YEAR. TRIPLE DIGIT HIGH TEMPERATURES AND LOW AFTERNOON RELATIVE HUMIDITY WILL REMAIN COMMON THROUGH SATURDAY. THIS WILL FURTHER DRY OUT WOODS AND FIELDS. THE ONLY MITIGATING FACTOR WILL BE RATHER LIGHT WINDS. HOWEVER...FIRES CAN STILL SPREAD QUICKLY IN TINDER DRY VEGETATION. ISOLATED THUNDERSTORMS EACH OF THE NEXT COUPLE OF DAYS MAY PROVIDE ONLY LOCALIZED RELIEF. MANY COMMUNITIES AND COUNTIES ACROSS SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY HAVE BURN BANS IN PLACE. THROWING A CIGARETTE OUT A CAR CAN START A WILDFIRE. SOME FIELD FIRES HAVE BEEN STARTED DUE TO LIGHTNING AND DOWNED POWER LINES. FIRE DANGER REMAINS VERY HIGH.
Special weather statement, Jul 6, 3:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 330 PM CDT FRI JUL 6 2012 INZ081-082-086-087-062115- GIBSON IN-PIKE IN-VANDERBURGH IN-WARRICK IN- 330 PM CDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARRICK... SOUTHEASTERN GIBSON...CENTRAL PIKE AND EXTREME NORTHEASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAKLAND CITY...MOVING SOUTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LYNNVILLE...FRANCISCO...SPURGEON...SOMERVILLE...MACKEY AND ELBERFELD. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.